# SDR QXEA9801128

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust
- Condition: Cracked
- Location: Rt Acm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND ACM EXHAUST DUCT CRACKED.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-10-05.
